# SDR 95FDEA01535

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48299
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LT MAIN IND UNSAFE, BOTH PANELS WITH GEAR HANDLE UP.  INITIALLY GEAR WENT UP SAFE, BUT AFTER ABOUT 5 SECONDS THE RED LIGHT CAME BACK ON, THIS OCCURRED ON TWO OCCASIONS.  FOUND LT/MLG DOWN LOCK SENSOR WIRES DEFECTIVE.  REMOVED AND REPLACED POSITION PROXIMITY SENSOR AND CONDUIT PER 32-61-03, CK'D SYS PER TAFI 32-30-00, CK'S OK.
